# SDR AALA201909239020

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 81,792 hours, 13,340 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825L
- Part serial: F0985
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO PHL ON ACCOUNT OF RIGHT HAND GENERATOR OFF AND APU FAIL INDICATION. PILOT REPORTS LOST THE RIGHT GENERATOR 2 HRS INTO FLIGHT. FOLLOWED QRH PROCEDIRE AND RESET. R GEN OFF EICAS CAME BACK ON 1 MIN LATER. MAINTENANCE REMOVED & REPLACED RIGHT ENG IDG IAW AMM TASK 24-11-01-004-001-004/404-002-004. OPS CHECKS & LEAK CHECKS NORMAL.
